# SDR AALA202508015828

- Difficulty date: February 8, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 61,824 hours, 39,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM -Y1292 FR 20 FWD GALLEY AREA L= 2.550 W= 1.479 IN D= 0.068 IN. MAINTENANCE REPLACED FLOOR BEAM -Y1292 LOC BTW FR 12 TO FR 24 AT FWD GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG D53110984, DWG D53112812 AND DWG D53115054.
